# SDR CPCP20080006

- Difficulty date: January 24, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 27,575 hours, 25,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK BETWEEN FRAME 36-39 CORRODED.  NEW SEAT TRACK LT BETWEEN FRAME 36-39.  INSTALLED IAW SRM 51-25-04.
